Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Irritating

So last month around the twentyfith lasting about six days about three days after tat I was waiting for my docs appointment to get more birthcontrol pills well I had two waif for two days to get more so I had a two daybreak on birthcontrol pills and that would have been four or five days after my period ended that I started taki g them agin and like a smart person I had unprtected sex the night I started taking them agin what dou think the odds of me becommimg pregnant are my boobs r bigger than normal I'm pretty small and petit so when I sit I feel etreamly bloaded and full iv had cramping mall fodd cravings hear and there and tons of head aches and also after having sex I start cramping really bad and thru go away within ten minute that never happens to me what do u think

Answer Question
 
Anonymous

Asked by Anonymous at 6:39 PM on Jun. 14, 2010 in Pregnancy

Answers (1)
  • Take a pregnancy test. That should give you the answer you want.
    neebug3766

    Answer by neebug3766 at 6:55 PM on Jun. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN